# SDR MWEA010614

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR WAS CRACKED AT STATION 218 OUTBOARD OF NR 4 SEAT TRACK NEAR PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR, STOP DRILLED CRACK, FABRICATED NEW REPAIR DOUBLER, DRILLED AND INSTALLED.
